MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEM; INTERMEDIATE SURGICAL SPLINT, FINAL SURGICAL SPLINT

3D SYSTEMS HEALTHCARE VSP SYSTEM; INTERMEDIATE SURGICAL SPLINT, FINAL SURGICAL SPLINT
Model Number Final Surgical Splint
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Malunion of Bone (4529)
Date of Event 08/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During an orthognathic surgical procedure, the surgeon had difficulty using the intermediate and final surgical splint to set the patient's final occlusion.This resulted in a revision surgery that took place on (b)(6) 2022 so the surgeon could fix the patient's occlusion.
 
Additional Manufacturer Narrative
After internal review of the intermediate and final surgical splints, it was found that both parts were designed and manufactured properly to the patient's anatomy.Post-operative scans were requested to perform further investigation; however, these were never provided.No adverse events to the patient were reported after revision surgery.

Brand Name
VSP SYSTEM
Common Device Name
INTERMEDIATE SURGICAL SPLINT, FINAL SURGICAL SPLINT
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s alkire circle
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire circle
littleton CO 80127
Manufacturer Contact
ben johnson
5381 s alkire circle
littleton, CO 80127
7206431001
MDR Report Key16380910
Report Number1724955-2023-00002
Device Sequence Number5759230
Product Code DZJ
UDI-Device Identifier00816847020541
UDI-Public(01)00816847020541(10),(01)00816847020534(10)
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFinal Surgical Splint
Device Catalogue NumberVSPO-302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Initial Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 YR
Patient SexFemale